MathSciNet Relay Station
MathSciNet bibliographic data
MR2041900 17B67 (11F22 20D08)
Scheithauer, Nils R. Generalized Kac-Moody algebras, automorphic forms and Conway's group. I. Adv. Math. 183 (2004), no. 2, 240–270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement